Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
120 Doctors are Online

Taking Micronor, have delay in periods, PMS symptoms, no bleeding, had constipation, tiredness in the previous week. Reason?

I have been taking Micronor (POP) - The Mini Pill for a month now and have just started my second packet. I have been experiencing PMS and cramping as normal and feel like I am on my period...however there is no bleeding and I am 4 days late. Also, for the past week I have been constipated, tired and feel sick. I am sure that I am not pregnant...a test wouldn t detect it so soon? Are all of these symptoms just side effects or cold it be something else? It s making me VERY anxious.
Asked On : Fri, 28 Dec 2012
Answers:  0 Views:  90 Awaiting Answer
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor